5 doctors weighed in:

Could cymbalta (duloxetine) be making me feel out of it?

5 doctors weighed in
Dr. Danny Westmoreland
Family Medicine
2 doctors agree

In brief: Yes

Cymbalta (duloxetine) can be a great medicine for different problems.
However, there has to be a benefit risk assessment.

In brief: Yes

Cymbalta (duloxetine) can be a great medicine for different problems.
However, there has to be a benefit risk assessment.
Dr. Danny Westmoreland
Dr. Danny Westmoreland
Thank
Dr. Gregory McCarty
Emergency Medicine
1 doctor agrees

In brief: Yes

Duloxetine (cymbalta), like many psychotropic drugs can cause drowsiness and various neurologic side effects.
While these are often transient if you have just started the medication or have recently increased the dose many people cannot tolerate the side effects. To learn more about the current use of psychotropic drugs i would refer you to the book anatomy of an epidemici by robert whitaker.

In brief: Yes

Duloxetine (cymbalta), like many psychotropic drugs can cause drowsiness and various neurologic side effects.
While these are often transient if you have just started the medication or have recently increased the dose many people cannot tolerate the side effects. To learn more about the current use of psychotropic drugs i would refer you to the book anatomy of an epidemici by robert whitaker.
Dr. Gregory McCarty
Dr. Gregory McCarty
Thank
Read more answers from doctors